# SDR UPS07849249

- Difficulty date: February 14, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CABIN STA 3.0 RBL 45 SUBFLOOR WEB IS CRACKED.  STOP DRILLED CRACK ON WEB AT STA 3.0 RBL 45 IAW SRM 53-2-00 FIG 001B.  FABRICATED AND INSTALLED REPAIR DOUBLER AT SUBFLOOR STA 3.0 RBL 45 IAW SRM 53-02-00-0 FIG 001D, AND SRM 51-1-20D.
